REAL

Items where Author is "Santos, M.L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Santos, M.L. and Soares, U.R. (2007) Global solutions and exponential decay for a nonlinear coupled system of beam equations of Kirchhoff type with memory in a domain with moving boundary. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (9). pp. 1-24. ISSN 1417-3875

Santos, M.L. and Rocha, M.P.C. and Pereira, D.C. and Ferreira, J. (2005) Solvability for a nonlinear coupled system of Kirchhoff type for the beam equations with nonlocal boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (6). pp. 1-28. ISSN 1417-3875

Santos, M.L. (2002) Decay rates for solutions of semilinear wave equations with a memory condition at the boundary. Electronic Journal of Qualitative Theory of Differential Equations, 2002 (7). pp. 1-17. ISSN 1417-3875

This list was generated on Sat Apr 5 00:01:40 2025 CEST.